# SDR CALA2018010500022

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,200 hours, 8,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W1316
- Condition: Chafed
- Location: Bs 2108-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN AT BS 2108 - 2150, STRINGERS 2R - 3R FOUND CHAFED.  THE SKIN WAS REPAIR AS PER ECRA NO.5330-06271 REV.A AND SRM 53-70-01, FIG 202, REPAIR 2, REV 75.
